# SDR DALA2022011800333

- Difficulty date: January 14, 2022
- Submitted: January 18, 2022
- Operation: Air carrier
- Aircraft: N822DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33966
- Aircraft time: 47,118 hours, 22,058 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6822 CORROSION ON SIDE PANEL AT RBL 16.10 BETWEEN STA 1200 AND STA 1380 IN AFT CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00173-SIDE PANEL AT RBL 16.10 BETWEEN STA 1200 AND STA 1380 IN AFT CARGO COMPARTMENT WAS REPLACED PER B757-200 SRM. (2086569)
